# SDR REXA2022011400008

- Difficulty date: November 18, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 20,133 hours, 16,067 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL STRUCTURE IS CORRODED ON TWO PLACES DOT#-CA-009 J/C:900-53-230-500 - EVALUATED AREA REMOVED CORROSION IAW CRJ900 SRM 51-21-06 REPAIRED AREA IAW BOMBARDIER EA# CRJ953-12534
